Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest fireda502

Retin-a Mirco and Benzaclin

Recommended Posts

Guest fireda502

Ive been using Retin-A Micro for about two months now, and I want to start using Benzaclin in the morning. Im hoping this will take care of any breakouts I still get while on Retin-A. Has anyone else ever done this? I would be using Retin-A at night and Benzaclin in the morning. I use a moisturizer after Retin-A so dryness isn't really an issue for me, unless Benzaclin is drying (because I don't moisturize in the morning), is it drying?

Share this post


Link to post
Share on other sites

Benzaclin is a antibiotic (clindamycin) and benzoyl peroxide mix. It can be VERY drying. If your skin is past the peeling phase of Retin A, however, I say no harm, but be prepared to mosturize. I used Duac before with Retin A Micro, and my was bright red - I don't say this to scare you, just fair warning :)

I think it's a good item to add to lessen the severity of the initial breakout, but after a month or so on RAM, you won't have a need for Benzaclin as much (or so says my derm)

Share this post


Link to post
Share on other sites

^ yes, or you can try cleocin, which is the same thing as duac, except without the BP so it isn't irritating at all. it's actually moisturizing.

Share this post


Link to post
Share on other sites
Guest fireda502

replying kind of late but...

yeah it was really drying lol. I ended up going into school late because I woke up, put it on, and it was time to leave, but my face was so dry I could hardley talk. So I put moisturizer on, and felt my face burning all day, wasnt red though. Wierd.

Ive been using it for about 2 days now, when I put it on, it stings like hell, but it doesnt really make my face too red unless I don't put moisturizer on before or after hand. Any ideas on why it stings so damn much? The first day was almost unbarable, all day, stinging! Not much redness though, wierd.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×